Journal of Siberian Federal University. Mathematics & Physics / The Neumann Problem after Spencer

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2017, Vol. 10, Issue 4
Authors
Mera, Azal; Tarkhanov, Nikolai
Contact information
Mera, Azal: University of Babilon Babilon, Iraq Institute for Mathematics University of Potsdam Karl-Liebknecht-Str., 24/25, Potsdam (Golm), 14476 Germany; ; ; Tarkhanov, Nikolai: University of Potsdam Karl-Liebknecht-Str. 24/25, Potsdam, 14476 Germany;
Keywords
elliptic complexes; manifolds with boundary; Hodge theory; Neumann problem
Abstract

When trying to extend the Hodge theory for elliptic complexes on compact closed manifolds to the case of compact manifolds with boundary one is led to a boundary value problem for the Laplacian of the complex which is usually referred to as Neumann problem. We study the Neumann problem for a larger class of sequences of differential operators on a compact manifold with boundary. These are sequences of small curvature, i.e., bearing the property that the composition of any two neighbouring operators has order less than two.

Pages
474–493
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/34760